MathSciNet Relay Station
MathSciNet bibliographic data
MR196725 34.65 (54.82)
Smale, S. Structurally stable systems are not dense. Amer. J. Math. 88 1966 491–496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement